On br -closed sets
This paper is closely related to the work of Cao, Greenwood and Reilly in as it expands and completes their fundamental diagram by considering b-closed sets. In addition, we correct a wrong assertion in about βgs-spaces.
M. E. Abd El-Monsef, S.N. El-Deeb, and R.A. Mahmoud, β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77–90.
D. Andrijevic, Semi-preopen sets, Mat. Vesnik 38 (1986), 24–32.
D. Andrijevic, On b-open sets, Mat. Vesnik 48 (1996), 69–64.
S. Arya and T. Nour, Characterizations of s-normal spaces, Indian J. Pure Appl. Math.21 (1990), 717–719.
P. Bhattacharya and B. Lahiri, Semi-generalized closed sets in topology, Indian J. Math. 29 (1987), 375–382.
J. Cao, M. Ganster, Ch. Konstadilaki, and I. Reilly, On preclosed sets and their generalizations, Houston J. Math. 28 (2002), 771–780.
J. Cao, M. Ganster, and I. Reilly, Submaximality, extremal disconnectedness and generalized closed sets, Houston J. Math. 24 (1998), 681–688.
J. Cao, M. Ganster, and I. Reilly, On sg-closed sets and gα-closed sets, Mem. Fac. Sci. Kochi. Univ. Ser A, Math. 20 (1999), 1–5.
J. Cao, M. Ganster, and I. Reilly, On generalized closed sets, Topology Appl. 123 (2002), 37–46. http://dx.doi.org/10.1016/S0166-8641(01)00167-5
J. Cao, S. Greenwood, and I. Reilly, Generalized closed sets: a unified approach, Applied General Topology 2 (2001), 179–189.
J. Dontchev, On generalizing semi-preopen sets, Mem. Fac. Sci. Kochi Univ. Ser. A, Math. 16 (1995), 35–48.
J. Dontchev and H. Maki, On sg-closed sets and semi- -closed sets, Questions Answers Gen. Topology 15 (1997), 259–266.
M. Ganster and M. Steiner, On some questions about b-open sets, Questions Answers Gen. Topology, to appear.
D. Jankovic and I. Reilly, On semi-separation properties, Indian J. Pure Appl. Math. 16 (1985), 957–964.
N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36–41. http://dx.doi.org/10.2307/2312781
H. Maki, J. Umehara, and T. Noiri, Every topological space is pre-T1/2, Mem. Fac. Sci. Kochi Univ. Ser. A, Math. 17 (1996), 33–42.
A.S. Mashhour, M.E. Abd El-Monsef, and S.N. El-Deeb, On pre-continuous and weak pre-continuous mappings, Proc. Math. Phys. Soc. Egypt 53 (1982), 47–53.
O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961–970. http://dx.doi.org/10.2140/pjm.1965.15.961
Metrics powered by PLOS ALM
Cited-By (articles included in Crossref)
This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site
1. Unification of generalized open sets on topological spaces
T. Noiri, B. Roy
Acta Mathematica Hungarica vol: 130 issue: 4 first page: 349 year: 2011
2. Weakly b-continuous functions
Chaos, Solitons & Fractals vol: 41 issue: 3 first page: 1070 year: 2009
This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Universitat Politècnica de València